# SDR MASA2016052712714

- Difficulty date: May 27, 2016
- Submitted: May 28, 2016
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 32,083 hours, 25,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 13 RT, EMERGENCY LIGHTED EXIT 1 BULB INOPERATIVE.
